# SDR CALA2025062605900

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 74,815 hours, 33,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5307008920600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1292 SEAT TRACK FR 47-64 FOUND OUT OF LIMITS OVER ENTIRE LENGTH AND REQUIRES REPLACEMENT.  SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-42-11. REMOVED ADN REPLACED Y1292 SEAT TRACK AT MAIN CABIN BETWEEN FR47 -67 L/H IAW A319 SRM 51-42-11-001.
